×

zbMATH — the first resource for mathematics

On some variational problems occurring in the theory of dynamic programming. (English) Zbl 0058.13905

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R. ”On the Theory of Dynamic Programming”, Proc. Nat. Acad. Sci., Vol. 38 (1952). pp. 716–719. · Zbl 0047.13802 · doi:10.1073/pnas.38.8.716
[2] Bellman, R., Glicksberg, I., Gross O. ”On Some Variational Problems Occurring in the Theory of Dynamic Programming”, Proc. Nat. Acad. Sci., Vol. 39 (1953). · Zbl 0050.36807
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.